# SDR ABXA9701268

- Difficulty date: July 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47008
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Link
- Part number: 5958782503
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE NR 1 ENGINE THRUST REVERSER LOWER INBOARD DRIVE LINK CRACKED AT THE FORWARD GREASE FITTING.  *S/D*  REPLACED DRIVE LINK IAW DC9 MM 78-31-5.
